SciELO - Scientific Electronic Library Online

vol.49 número1New orbits for Comets C/1960 M1 (Humason), C/1980 E1 (Bowell), and musings on extrasolar cometsAnalytic and numerical calculations of the radial stability of the isothermal sphere índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados




Links relacionados

  • Não possue artigos similaresSimilares em SciELO


Revista mexicana de astronomía y astrofísica

versão impressa ISSN 0185-1101


ZANINETTI, L.. Chord distribution along a line in the local universe. Rev. mex. astron. astrofis [online]. 2013, vol.49, n.1, pp.117-126. ISSN 0185-1101.

A method is developed to compute the chord length distribution along a line which intersects a cellular universe. The cellular universe is here modeled by the Poissonian Voronoi Tessellation (PVT) and by a non-Poissonian Voronoi Tessellation (NPVT). The distribution of the spheres is obtained from common approximations used in modeling the volumes of Voronoi Diagrams. We give analytical formulas for the distributions of the lengths of chords in both the PVT and NPVT. The astrophysical applications are made to the real ESO Slice Project and to an artificial slice of galaxies which simulates the 2dF Galaxy Redshift Survey.

Palavras-chave : galaxies; clusters [general]; galaxies [statistics]; large-scale structure of universe; methods [statistical].

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )


Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons